# SDR SIMA20250120001

- Difficulty date: January 20, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 17060257001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR SPLICE PLATE AT RH CENTER FLOOR BEAM FR 90 CORRODED. (LEVEL 2 CORROSION)  REMOVED AND REPLACED AFT GALLEY FLOOR SPLICE AT RH CENTER FLOOR BEAM AT FR 90 IAW EMB 175 SRM 51-40-08..
